You are here:

Dentistry/wisdom teeth

Advertisement


Question
My daughter had her wisdom teeth pulled 4 days ago. She did not have much swelling and can eat normal foods already as long as she stays on medication. Problem is she is nauseous and throwing up starting day 3. Is this normal?

Answer
i wonder if the pain medication is causing the nausea. pain medications very often cause this as a side effect. i would explore that as a possibility. switch to something milder such as motrin or tylenol. that would be my first idea. if this is not the case, call the dentist and discuss this with him/her. he/she will know what drugs were used during the extractions. good luck

jeff dalin, dds

Dentistry

All Answers


Answers by Expert:


Ask Experts

Volunteer


Jeff Dalin DDS

Expertise

general dentistry questions with topics ranging from cosmetic dentistry to dentistry for children

Experience

Fellowships in American College of Dentists, the Academy of General Dentistry, and the International College of Dentists.

©2016 About.com. All rights reserved.